# SDR CALA2012040600238

- Difficulty date: April 6, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 64,016 hours, 6,692 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Clogged
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

LAVATORIES D AND H CLOGGED.  REMOVED TWO FIRST CLASS TABLE CLOTHS, ONE FIRST CLASS NAPKIN AND CLEAR PLASTIC GARBAGE BAG FROM SYS IN TUBING BETWEEN STATION 1700 AND 1900.  INSTALLED TUBING, OPS CHECKED GOOD.  NO BUILD UP NOTICED ON TUBING WALLS.
